Translator Disclaimer
February 1988 Erratum: “Commensurability of co-compact three-dimensional hyperbolic manifolds,” vol. 50 (1983) pp. 1245–1253
A. M. Macbeath
Duke Math. J. 56(1): 219-219 (February 1988). DOI: 10.1215/S0012-7094-88-05610-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • February 1988
Back to Top